# SDR 2020FA0000218

- Difficulty date: March 1, 2020
- Submitted: April 6, 2020
- Operation: General aviation
- Aircraft: N915FG
- Make and model: Cessna 680SOV
- Aircraft serial: 6800056
- Aircraft time: 3,381 hours, 1,880 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 99143797
- Part serial: 05182H4490
- Condition: Cracked
- Location: Cockpit
- Part time: 3,381 hours, 1,880 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT WINDOW IN COCKPIT CRACKED DURING FLIGHT
